×

Existence results for implicit differential equations. (English) Zbl 0942.34005

Summary: The existence of solutions to certain systems of ordinary differential equations is studied when they are not solvable in the highest-order derivatives. The proofs of the results are based on the theory of pseudomonotone operators and a generalized Leray-Schauder degree.

MSC:

34A09 Implicit ordinary differential equations, differential-algebraic equations
47H05 Monotone operators and generalizations
47H11 Degree theory for nonlinear operators
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] BERGER M. S.: Nonlinearity and Functional Analysis. Academic Press, New York, 1977. · Zbl 0368.47001
[2] BERKOVITS J.-MUSTONEN V.: An extension of Leray-Schauder degree and applications to nonlinear wave equations. Differential Integral Equations 3 (1990), 945-963. · Zbl 0724.47024
[3] BIELAWSKI R.-GORNIEWICZ L.: A fixed point index approach to some differential equations. Proc. Conf. Topological Fixed Point Theory and Appl. (Boju Jiang. Lecture Notes in Math. 1411, Springer-Verlag, New York, 1989, pp. 9-14. · Zbl 0685.55001
[4] DEIMLING K.: Nonlinear Functional Analysis. Springer-Verlag, Berlin, 1985. · Zbl 0559.47040
[5] ERBE L. H.-KRAWCEWICZ W.-KACZYNSKI T.: Solvability of two-point boundary value problems for systems of nonlinear differential equations of the form y” = 9(t,y,y’>y”). Rocky Mountain J. Math. 20 (1990), 899-907. · Zbl 0728.34004
[6] FEČKAN M.: Nonnegative solutions of nonlinear integral equations. Comment. Math. Univ. Carolin. 36 (1995), 615-627. · Zbl 0840.45007
[7] FEČKAN M.: On the existence of solutions of nonlinear equations. Proc. Amer. Math. Soc. 124 (1996), 1733-1742. · Zbl 0861.47045
[8] FRIGON M.-KACZYNSKI T.: Boundary value problems for systems of implicit differential equations. J. Math. Anal. Appl. 179 (1993), 317-326. · Zbl 0799.34023
[9] PETRYSHYN W. V.: Solvability of various boundary value problems for the equation x” = f(t,x,x’,xn) - y. Pacific J. Math. 122 (1986), 169-195. · Zbl 0585.34020
[10] PETRYSHYN W. V.-YU Z. S.: On the solvability of an equation describing the periodic motions of a satellite in its elliptic orbit. Nonlinear Anal. 9 (1985), 969-975. · Zbl 0581.70024
[11] PETRYSHYNW V.-YU Z. S.: Solvability of Neumann bv problems for nonlinear second-order odes which need not be solvable for the highest-order derivative. J. Math. Anal. Appl. 91 (1983), 244-253. · Zbl 0513.34020
[12] RICCERI B.: On the Cauchy problem for the differential equation f(t,x,x’,…, x^{(k)}) = 0\(. Glasgow Math. J. 33 (1991), 343-348.\) · Zbl 0807.34006
[13] SCHNEIDER K. R.: Existence and approximation results to the Cauchy problem for a class of differential-algebraic equations. Z. Anal. Anwendungen 10 (1991), 375-384. · Zbl 0772.34003
[14] WEBB J. R. L.-WELSH S. C.: Existence and uniqueness of initial value problems for a class of second-order differential equations. J. Differential Equations 82 (1989), 314-321. · Zbl 0691.34005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.